Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Stop takng the meds but rash is still there
Dec 27, 2009

It's me again! thank you for answering my question. I have seen my doctor and he order to stop taking the truvada+reyataz+norvir. It's been a week now and the rash is still on my face, neck and chest. How long would it last and how to make them go away? thanks

Response from Dr. Henry

Serious skkin rash due to your HIV regimen is not common and if one of the drugs were the culprit rash would be expected to fade over several weeks. If persistent would consider other possible causes. KH



Previous
HIV+ wife, brings worry into my family
Next
Is Atripla Toxic

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement